English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Upper bounds for the number of solutions to quartic Thue equations

MPS-Authors
/persons/resource/persons234850

Akhtari,  Shabnam
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

akhtari_upper_oa_2012.pdf
(Any fulltext), 251KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Akhtari, S. (2012). Upper bounds for the number of solutions to quartic Thue equations. International Journal of Number Theory, 8(2), 335-360. doi:10.1142/S1793042112500200.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1E45-E
Abstract
There is no abstract available